# SDR RAAA99B2035

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION IAW AD91-24-11 OF BS 870 FITTING FOUND CRACK INDICATION TOP SIDE OF HOLE IN ROW NR 3, BOTTOM HOLE IN SPLICE PLATE AND FITTING BELOW STR 9R.  NO CRACK DETECTED AFTER REAMING.  INSTALLED EXTERNAL DOUBLER IAW SB 727-53-0194 DWG 65C25277.
